| Home | Journals | Books | Paper submission | About us and our mission | News | Contact us |


Site Search:

INTERNATIONAL JOURNAL OF
MATHEMATICAL ANALYSIS

Online Edition, Vol. 7, 2013, no. 25-28


Mawardi Bahri, Surahman
      Discrete quaternion Fourier transform and properties
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1207-1215
      http://dx.doi.org/10.12988/ijma.2013.13119

Mingxia Zhao, Lingrui Zhang
      The energy decay for a wave equation with nonlinear boundary memory and damping source
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1217-1224
      http://dx.doi.org/10.12988/ijma.2013.13120

Tiantian Ma
      Periodic solutions of Rayleigh equations with two deviating arguments
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1225-1237
      http://dx.doi.org/10.12988/ijma.2013.13121

Mervan Pasic
      New interval oscillation criteria for forced second-order differential equations with nonlinear damping
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1239-1255
      http://dx.doi.org/10.12988/ijma.2013.13122

Luca Guerrini
      Hopf bifurcation in endogenous labor shift model under dual economy
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1257-1262
      http://dx.doi.org/10.12988/ijma.2013.13123

Luca Guerrini
      Analysis of an economic growth model with variable carrying capacity
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1263-1270
      http://dx.doi.org/10.12988/ijma.2013.13124

Benxiu Li, Feixiang Chen
      Some new inequalities for symmetric matrix with spectral decomposition
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1271-1275
      http://dx.doi.org/10.12988/ijma.2013.13125

C. S. Ryoo
      Some identities on the q-Genocchi polynomials with weak weight \alpha and Bernstein polynomials
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1277-1283
      http://dx.doi.org/10.12988/ijma.2013.13126

Rozaimi Zakaria, Abd. Fatah Wahab
      On defining complex uncertainty data points by type-2 fuzzy number: two specials cases
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1285-1300
      http://dx.doi.org/10.12988/ijma.2013.13127

Wichitr Boonchareon, Yos Sompornjaroensuk, Parichat Kongtong
      A revisit to the Williams's solution in bending problem of plates with stress singularities
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1301-1316
      http://dx.doi.org/10.12988/ijma.2013.13128

Vivek Kumar
      Comments on convergence rates of Mann and Ishikawa iterative schemes for generalized contractive operators
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1317-1321
      http://dx.doi.org/10.12988/ijma.2013.13129

A. Aberqi, J. Bennouna, M. Mekkour, H. Redwane
      Existence results for a nonlinear parabolic problems with lower order terms
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1323-1340
      http://dx.doi.org/10.12988/ijma.2013.13130

Shams-ur-rahman, Ismat Beg, Bhadra Man Tuladhar
      Approximating fixed points of non-self nonexpansive mappings in fuzzy normed spaces
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1341-1346
      http://dx.doi.org/10.12988/ijma.2013.13131

S. Sivasubramanian, R. Jayasankar
      Fekete-Szego estimation problem for some subclasses of analytic functions
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1347-1354
      http://dx.doi.org/10.12988/ijma.2013.13132

R. C. Dimri, Pushpendra Semwal
      Best proximity results for multivalued mappings
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1355-1362
      http://dx.doi.org/10.12988/ijma.2013.13133

Larbi Afifi, Meriem Joundi, El Mostafa Magri, Abdelhaq El Jai
      An extended regional classification of distributed systems
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1363-1377
      http://dx.doi.org/10.12988/ijma.2013.13134

Michiro Kondo, Nareupanat Lekkoksung
      On intra-regular ordered \Gamma-semihypergroups
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1379-1386
      http://dx.doi.org/10.12988/ijma.2013.13135

Abdeslam El Bakkali, Abdelaziz Tajmouati
      Holomorphically decomposable Fredholm elements in semi-simple Banach algebras
      Int. Journal of Math. Analysis, Vol. 7, 2013, no. 25-28, 1387-1402
      http://dx.doi.org/10.12988/ijma.2013.13136


Journals | Books | Author guidelines